Eye problem ramdev patanjali medicine this question feed

Uru123, 9 August 2016 19:12

I am a 19 years old female student who has to work in a laptop for longer period of time.I wear spects and my power is -0.75.My left eye is very dry.Even when I am chopping onion, my left eye remains dry. I always feel like something is inside my eyes but there is nothing. My doctor recommended me to use Glytears, an eye lubricant for 2 months only but I have been using it to this date since I started because i can feel tears in my eyes even though for a short period of time. I started using Dristi for 2 times a day 1-1 drop in every eye once in the morning and once before bed. It has only been a week since I started using it.During day time, the irritation started and once again I started using eye lubricants. Can I use both of them at the same time buy keep time intervals between them?

More: Eye
Ask Question? | Related Questions
Doctor's Ayurvedic Advice:-

Dryness is a common symptom in those who work in the computer for longer periods. I would advise you to finish Glytears and then you can continue with Divya dristi eyedrops. You have to review at the advised time after using the eye drops and it is not advisable to continue the eyedrops for daily use. You can take breaks after using it for a month rather using continuously.

Medicines like Divya MahaTriphala Ghrit and Divya Amla churna can be taken for 3months and then reviewed.

Pranayamam like anuloma, viloma, shitkari, sheetali and bhrmari can be practised. Drink enough water to stay hydrated. Include mangoes, gooseberry, pumpkin, spinach, broccoli, bell peppers, brussel sprouts and carrots. Try to wash your eyes in the morning and before going to bed with cold water which will be beneficial for the eyes.

posted by Dr.Ramani on 3 March 2017

Post a Question Or Reply




Related Questions


Eye problem ramdev patanjali medicine

asked by rpsingh7985 on 12 April 2010
hello sir,meri mother ki age 59 years hai. pichle 1 year se u.s.a main hai.u.s.a jane ke baad... Read More

Rasoli under eye

asked by rajeshpatel on 10 June 2015
Hello sir i rajesh patel 37 year old Sir one month se muze eye ke niche ki side pe rasoli... Read More

Isotine Eye Drops side effects

asked by EyeDrops on 13 January 2014
Are there any side effects of using Isotine Eye Drops? is it safe to use as I have heard that... Read More

Eye problem ramdev patanjali medicine

asked by chang bhai on 8 September 2014
Hello sir, i am from bhutan and i have a eye problem since i was a child(may be inborn). i went... Read More
2 replies  -  Eye


Latest replies | Popular questions popular questions | Contact us

Disclaimer - Information on this website is for informational purpose only and not meant to substitute for the advice provided by your own physician or other medical professional. We assume no liability and expressly disclaims any responsibility for individuals health condition.